Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 2, Pages 289-298
http://dx.doi.org/10.1155/S0161171298000404

Theoretical consideration of charge simulation method for numerical conformal mappings in a ring domain

Department of Applied Mathematics, Kobe Mercantile Marine College Higashinada, Fukae-Minami 5-1-1, Kobe 658, Japan

Received 16 August 1996; Revised 17 March 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tetsuo Inoue, “Theoretical consideration of charge simulation method for numerical conformal mappings in a ring domain,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 2, pp. 289-298, 1998. doi:10.1155/S0161171298000404